# SDR 2023FA0000027

- Difficulty date: January 12, 2023
- Submitted: January 12, 2023
- Operation: General aviation
- Aircraft: N34739
- Make and model: Cessna 177B
- Aircraft serial: 17701971
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Restricted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLATION OF TRUTRAK AUTOPILOT STC'D ROLL SERVO LIMITED AILERON TRAVEL.  THE SERVO ARM IS CONNECTED TO THE RIGHT AILERON BELLCRANK VIA A ROD. THE SERVO ARM CONTACTED A SERVO BRACKET IN THE AFT DIRECTION AND THE BOLT ATTACHING THE ROD TO THE ARM CONTACTED THE SERVO MOUNT IN THE FORWARD DIRECTION.  DURING A FLIGHT CONTROL RIGGING CHECK IT WAS DISCOVERED THAT THIS CONTACT LIMITED THE AILERON BELLCRANK ROTATION TO THE POINT THAT FULL TRAVEL OF THE AILERON WAS NOT POSSIBLE.  A SHORTER BOLT WAS INSTALLED TO ALLOW CLEARANCE IN THE FORWARD MOVEMENT OF THE ARM. HOWEVER, IT IS BELIEVED THAT THE PRESENCE OF THE MECHANICAL TRAVEL LIMITATIONS OF THE SERVO SHOULD NOT IMPEAD TRAVEL OF THE AIRCRAFT'S AILERON BELLCRANK.
